# SDR 96UAL900566

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4727U
- Make and model: Boeing 747122
- Aircraft serial: 19883
- Engine: Pwa JT9D7A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Plugged
- Location: Right
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FIRST OFFICER'S AIRSPEED INDICATOR INOPERATIVE.  READS ZERO ALL THE TIME.  ABORTED TAKEOFF AT 100 KNOTS.   PROBLEM CAUSED BY BLOCKED PITOT INPUT.  SOURCE OF BLOCKAGE CANNOT BE DETERMINED; HOWEVER, MATERIAL REMOVED FROM PROBE WAS MOST LIKELY A CARBONIZED INSECT.  NO COMPONENT FAILURE.
